Pacific Journal of Mathematics

The set of continuous nowhere differentiable functions.

R. Daniel Mauldin

Article information

Pacific J. Math., Volume 83, Number 1 (1979), 199-205.

First available in Project Euclid: 8 December 2004

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 46E15: Banach spaces of continuous, differentiable or analytic functions
Secondary: 26A27: Nondifferentiability (nondifferentiable functions, points of nondifferentiability), discontinuous derivatives


Mauldin, R. Daniel. The set of continuous nowhere differentiable functions. Pacific J. Math. 83 (1979), no. 1, 199--205.

Export citation


  • [1] R. P. Boas, A Primer of Real Functions, Carus Mathematical Monographs, No. 13, Math. Assoc. Amer.; distributed by Johy Wiley and Sons, New York, 1960.
  • [2] K. Kuratowski, Topology, Volume 1, Academic Press, New York, 1962.
  • [3] S. Mazurkiewicz, ber die Menge der differenzierbarenFunctionen,Fund. Math., 27 (1936), 244-249.
  • [4] J. C. Oxtoby, Measure and Category, Springer-Verlag, New York, 1970.

See also

  • Corr : R. Daniel Mauldin. Correction: ``The set of continuous nowhere differentiable functions''. Pacific Journal of Mathematics volume 121, issue 1, (1986), pp. 119-120.